# SDR USAAF01057

- Difficulty date: July 27, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY EXIT TRACK LIGHTING AT ROWS 9 AND 10 WERE INOPERATIVE.  MAINTENANCE REPLACED THE TRACK LIGHTING STRIP.  OPERATIONALLY CHECKED OK.  (M)
